Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 72, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 26, 2009, 6:42 PM EDT for 4 counties in Pennsylvania. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2009, 6:42 PM EDT (22:42 UTC)
- Expired
- Jun 26, 2009, 7:33 PM EDT
- In force
- 51 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Cumberland County, PA, Dauphin County, PA, Juniata County, PA, Perry County, PA
The radar
The State College radar (KCCX), 110 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 7:00 PM EDT | TSTM WND DMG | New Bloomfield, PA | TREES REPORTED DOWN NEAR NEW BLOOMFIELD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 2:42 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 10.7 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1259 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 969 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCTP 262242
SVRCTP
PAC041-043-067-099-262345-
/O.NEW.KCTP.SV.W.0072.090626T2242Z-090626T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
642 PM EDT FRI JUN 26 2009
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CUMBERLAND COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
WEST CENTRAL DAUPHIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
EASTERN PERRY COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
CENTRAL JUNIATA COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 745 PM EDT
* AT 640 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ICKESBURG...OR 16 MILES SOUTHEAST OF LEWISTOWN...AND MOVING
SOUTHEAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
NEWPORT AND LOYSVILLE AROUND 655 PM EDT...
NEW BLOOMFIELD AROUND 700 PM EDT...
SHERMANSDALE AROUND 715 PM EDT...
DUNCANNON AROUND 720 PM EDT...
CARLISLE SPRINGS AROUND 730 PM EDT...
CARLISLE AROUND 735 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
FRIDAY EVENING FOR SOUTH CENTRAL PENNSYLVANIA.
&&
LAT...LON 4051 7745 4063 7720 4026 7676 4022 7684
4023 7685 4022 7686 4022 7690 4020 7692
4019 7691 4015 7699 4015 7703 4011 7707
4007 7717
TIME...MOT...LOC 2242Z 323DEG 18KT 4049 7728
$$
FORECASTER: KF1 follow-up statement
000
WWUS51 KCTP 262333
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
733 PM EDT FRI JUN 26 2009
PAC041-043-067-099-262343-
/O.CAN.KCTP.SV.W.0072.000000T0000Z-090626T2345Z/
CUMBERLAND PA-DAUPHIN PA-PERRY PA-JUNIATA PA-
733 PM EDT FRI JUN 26 2009
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL JUNIATA...EASTERN
PERRY...WEST CENTRAL DAUPHIN AND EASTERN CUMBERLAND COUNTIES IS
CANCELLED...
THE STORM HAS WEAKENED TO BELOW SEVERE LIMITS...THEREFORE THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
FRIDAY EVENING FOR SOUTH CENTRAL PENNSYLVANIA.
LAT...LON 4051 7745 4063 7720 4026 7676 4022 7684
4023 7685 4022 7686 4022 7690 4020 7692
4019 7691 4015 7699 4015 7703 4011 7707
4007 7717
TIME...MOT...LOC 2333Z 323DEG 18KT 4029 7708
$$
FORECASTER: KFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 6:37 PM EDT, 5 minutes earlier.
Area forecast discussion, Jun 26, 6:37 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 637 PM EDT FRI JUN 26 2009 .SYNOPSIS... SCATTERED SHOWERS AND THUNDERSTORMS...SOME LOCALLY SEVERE...WILL TRACK SOUTHEAST OF THE AREA EARLY TONIGHT ALONG WITH A COLD FRONT. HIGH PRESSURE WILL BUILD IN FROM THE MIDWEST LATER TONIGHT AND SATURDAY BRINGING FAIR AND WARM WEATHER. ANOTHER COLD FRONT WILL LIKELY PUSH THROUGH PENNSYLVANIA ON SUNDAY WITH SCATTERED...MAINLY AFTERNOON SHOWERS. && .NEAR TERM /UNTIL 11 PM THIS EVENING/... UPDATED TO REMOVE NORTHERN AND A FEW CENTRAL COUNTIES FROM SVR WWA #516 AND #517. SVR THREAT CONTINUES ACROSS SOUTH CENTRAL AND SOUTHEAST THROUGH 02Z. && .SHORT TERM /11 PM THIS EVENING THROUGH 6 PM SATURDAY/... 500MB TROUGH AXIS STEADILY SLIDES EAST SAT...WITH A SECONDARY STRONG LOBE OF VORTICITY PROGGED TO PIVOT AROUND SW QUADRANT SAT MORNING. UNSEASONABLY COOL 850 MB TEMPS WILL CONT TO ADVECT SOUTHWARD AROUND THE INTENSE UPPER LOW CIRCULATION CENTERED OVER SOUTHERN NEW ENGLAND AND CANNOT ENTIRELY RULE OUT A BRIEF SHOWER MAINLY OVER EASTERN SECTIONS WHERE LAPSE RATES ARE STEEPEST. CURRENTLY HAVE LEFT THE MENTION OUT IN THE GRIDS AND TEXT PRODUCTS. MAX TEMPS SATURDAY WILL BE MAINLY IN THE UPPER 70S ACROSS THE MTNS...AND LOWER TO MID 80S IN THE CENTRAL VALLEYS THROUGH THE SUSQUEHANNA RIVER VALLEY. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... WEAK RIDGING SAT NGT WILL BE DEFLECTED EAST...AS FRONTAL BNDRY APPROACHES FROM WEST SUN. THETA-E RIDGE POKES EAST SUN AHEAD OF FRONTAL BNDRY...THUS HAVE MAINTAINED CHC SHRA/TSRA. RIDGE CENTERED OFF NEW ENGLAND COAST IS POISED TO SLOW EASTWARD PROGRESSION OF 500MB SHORTWAVE. THIS APPEARS TO BE GAINING CONFIDENCE...AND BRINGS A WEAK NW FLOW REGIME BACK INTO MID-ATLANTIC REGION EARLY NEXT WEEK. THIS SCENARIO SUGGESTS TEMPS WILL BE A BIT BLW NORMAL THRU THE PERIOD WITH A CHC OF DIURNAL CONVECTION...ESP OVR THE ELEVATED TERRAIN OF THE ALLEGHENIES. && .AVIATION /00Z SATURDAY THROUGH WEDNESDAY/... LINE OF THUNDERSTORMS ORGANIZING ALONG THE PA NY BORDER WILL DROP SOUTH ACROSS THE FORECAST AREA. INTIALLY PUT IN VCTS FOR A THREE TO FOUR HOUR PERIOD THIS AFTERNOON BUT WILL ADD SPECIFICS AS STORMS MOVE TOWARD ANY PARTICULAR AIRFIELD. SCT -SHRA DEVELOPING OVER THE SOUTHERN AREA SO THE SHORT TERM FORECASTS ALL INCLUDE AT LEAST VCSH. ALL AREAS SHOULD BE CLEAR OF CONVECTION BY 27/00Z. POSSIBLY PATCHY FOG OVERNIGHT WITH RESIDUAL MOISTURE BEFORE 27/12Z. OUTLOOK... SAT...VFR. SUN...VFR...THEN MVFR IN NMRS SHRA/TS AFTN/EVE. MON/TUE...MAINLY VFR...MVFR PSBL IN SCT AFTN SHRA/TS. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...DEVOIR NEAR TERM...DEVOIR SHORT TERM...DEVOIR LONG TERM...LAMBERT/BEACHLER AVIATION...MARTIN/TYBURSKI
Hazardous weather outlook, Jun 26, 6:32 PM EDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 632 PM EDT FRI JUN 26 2009 PAZ004-272245- WARREN- 632 PM EDT FRI JUN 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ005-006-010>012-017>019-024-033-037-041-042-045-046-272245- MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-SOMERSET-TIOGA- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING- 632 PM EDT FRI JUN 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ025>028-034>036-049>053-056>059-063>066-272245- BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-UNION- SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL- LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 632 PM EDT FRI JUN 26 2009 ...SEVERE THUNDERSTORM WATCH 517 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 26, 5:34 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 534 PM EDT FRI JUN 26 2009 PAZ046-049-262200- SOUTHERN LYCOMING PA-UNION PA- 534 PM EDT FRI JUN 26 2009 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL UNION AND SOUTH CENTRAL LYCOMING COUNTIES... AT 533 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WILLIAMSPORT...MOVING SOUTHEAST AT 20 MPH. WIND GUSTS TO 45 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR ELIMSPORT AROUND 550 PM. THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 197 AND 205. THIS WILL ALSO IMPACT ROUTE 220. LAT...LON 4112 7689 4099 7705 4118 7725 4124 7717 EXPERIMENTAL FORECASTER: DEVOIR
Special weather statement, Jun 26, 5:38 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
538 PM EDT FRI JUN 26 2009
PAZ064-065-262215-
ADAMS PA-YORK PA-
538 PM EDT FRI JUN 26 2009
...STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN ADAMS AND SOUTHERN
YORK COUNTIES...
AT 536 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM SPRY TO
PARKVILLE...MOVING SOUTHEAST AT 35 MPH.
WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THESE
STORMS. VERY HEAVY RAIN WILL ALSO FALL FROM THESE STORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
THESE STORMS WILL BE NEAR DALLASTOWN...RED LION...WINDSOR...AND
SHREWSBURY AROUND 545 PM...FELTON...WINTERSTOWN...AND NEW FREEDOM
AROUND 550 PM...STEWARTSTOWN AROUND 555 PM...BROGUE AND SHENKS FERRY
AROUND 600 PM.
THIS WILL IMPACT I-83 BETWEEN MILE MARKERS 1 AND 21.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...STATE
ROAD 94.
LAT...LON 3989 7711 3999 7700 4001 7682 3991 7640
3989 7638 3988 7638 3982 7634 3979 7628
3973 7623 3972 7700
EXPERIMENTAL
FORECASTER: GARTNERLocal storm report, Jun 26, 5:39 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
539 PM EDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0149 PM HAIL 4 E WELLSBORO 41.75N 77.23W
06/26/2009 M1.00 INCH TIOGA PA TRAINED SPOTTER
WIND ALSO STRONG...ESTIMATED AT 50 TO 60 MPH.
0215 PM HAIL 5 W COVINGTON 41.74N 77.17W
06/26/2009 M2.00 INCH TIOGA PA BROADCAST MEDIA
HAIL...RANGING IN SIZE FROM GOLF BALL TO TENNIS BALL
SIZED...COVERING THE GROUND IN CHERRY FLATS. CAR
WINDSHIELDS REPORTED BROKEN.
0220 PM HAIL WELLSBORO 41.75N 77.30W
06/26/2009 E1.75 INCH TIOGA PA PUBLIC
GOLF BALL SIZED HAIL REPORTED NEAR WELLSBORO.
0222 PM HAIL COVINGTON 41.74N 77.07W
06/26/2009 E2.00 INCH TIOGA PA PUBLIC
TWO-INCH DIAMETER HAIL REPORTED IN COVINGTON.
0227 PM HAIL 2 E BLOSSBURG 41.68N 77.03W
06/26/2009 E1.25 INCH TIOGA PA PUBLIC
HALF DOLLAR SIZED HAIL REPORTED IN MORRIS RUN.
0248 PM HAIL 3 ENE LYMAN RUN STATE P 41.73N 77.74W
06/26/2009 M1.25 INCH POTTER PA TRAINED SPOTTER
HALF DOLLAR SIZED HAIL REPORTED IN BROOKLAND. HAIL IS
COVERING THE GROUND.
0420 PM TSTM WND DMG DILLSBURG 40.11N 77.03W
06/26/2009 YORK PA PUBLIC
TREES REPORTED DOWN NEAR DILLSBURG.
0446 PM TSTM WND DMG DOVER 40.00N 76.85W
06/26/2009 YORK PA PUBLIC
TREES AND WIRES REPORTED DOWN NEAR DOVER.
0453 PM HAIL 5 ENE DOVER 40.03N 76.76W
06/26/2009 E0.88 INCH YORK PA PUBLIC
NICKEL SIZED HAIL REPORTED 5 MILES ENE OF DOVER.
&&
CJESpecial weather statement, Jun 26, 6:01 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
601 PM EDT FRI JUN 26 2009
PAZ049>053-058-262245-
COLUMBIA PA-MONTOUR PA-NORTHUMBERLAND PA-SCHUYLKILL PA-SNYDER PA-
UNION PA-
601 PM EDT FRI JUN 26 2009
...STRONG THUNDERSTORMS WILL AFFECT CENTRAL UNION...NORTHEASTERN
SNYDER...NORTHUMBERLAND...SOUTH CENTRAL COLUMBIA...SOUTHERN MONTOUR
AND WEST CENTRAL SCHUYLKILL COUNTIES...
AT 600 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM DANVILLE
TO LEWISBURG...MOVING SOUTHEAST AT 35 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
VERY HEAVY RAIN WILL ALSO FALL FROM THESE STORMS...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
THESE STORMS WILL BE NEAR KNOEBELS GROVE...WINFIELD...STONINGTON...
AND SNYDERTOWN AROUND 605 PM...KULPMONT...SUNBURY...SHAMOKIN...AND
FARNSWORTH AROUND 610 PM...MOUNT CARMEL AND ASHLAND AROUND 615 PM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 NEAR MILE MARKER 220...I-81 BETWEEN MILE MARKERS 105 AND 118.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
147...ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 209...ROUTE 522...
STATE ROAD 45...STATE ROAD 61.
LAT...LON 4056 7616 4063 7667 4066 7670 4065 7682
4101 7713 4097 7650
EXPERIMENTAL
FORECASTER: GARTNERSpecial weather statement, Jun 26, 6:19 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 619 PM EDT FRI JUN 26 2009 PAZ027-028-050-052-056-057-262245- DAUPHIN PA-JUNIATA PA-MIFFLIN PA-NORTHUMBERLAND PA-PERRY PA-SNYDER 619 PM EDT FRI JUN 26 2009 ...STRONG THUNDERSTORMS WILL AFFECT CENTRAL MIFFLIN...JUNIATA... NORTHERN DAUPHIN...PERRY...SNYDER AND SOUTHWESTERN NORTHUMBERLAND COUNTIES... AT 617 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM BEAVERTOWN TO MIFFLIN...MOVING SOUTHEAST AT 30 MPH. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. THESE STORMS WILL BE NEAR MEISERVILLE AROUND 630 PM...LIVERPOOL AROUND 640 PM AND NEWPORT AROUND 650 PM. LAT...LON 4054 7667 4031 7728 4060 7766 4084 7704 EXPERIMENTAL FORECASTER: KF
Special weather statement, Jun 26, 6:24 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
624 PM EDT FRI JUN 26 2009
PAZ058-262300-
SCHUYLKILL PA-
624 PM EDT FRI JUN 26 2009
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SCHUYLKILL COUNTY...
AT 624 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR GORDON...
MOVING SOUTHEAST AT 20 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR MINERSVILLE AROUND 630 PM...POTTSVILLE AROUND
640 PM...SCHUYLKILL HAVEN AROUND 650 PM AND LANDINGVILLE AROUND 700
PM.
LAT...LON 4065 7596 4063 7600 4058 7602 4058 7607
4057 7608 4055 7615 4053 7618 4066 7646
4079 7637 4081 7631 4068 7593
EXPERIMENTAL
FORECASTER: KFThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 9:45 PM EDT | Special Weather Statement | CTP | Cambria | 30 min |
| Jun 25, 10:18 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 57 min |
| Jun 25, 10:34 PM EDT | Special Weather Statement | CTP | Elk | 41 min |
| Jun 25, 11:14 PM EDT | Special Weather Statement | CTP | Clearfield | 31 min |
| Jun 25, 11:42 PM EDT | Special Weather Statement | CTP | Clearfield | 78 min |
| Jun 26, 12:10 AM EDT | Special Weather Statement | CTP | Blair, Cambria | 65 min |
| Jun 26, 12:40 AM EDT | Special Weather Statement | CTP | Blair, Huntingdon | 50 min |
| Jun 26, 12:54 PM EDT | Special Weather Statement | CTP | Tioga | 36 min |
| Jun 26, 1:19 PM EDT | Areal Flood Advisory | CTP | Tioga | 116 min |
| Jun 26, 1:21 PM EDT | Special Weather Statement | CTP | Tioga | 24 min |
| Jun 26, 1:29 PM EDT | Special Weather Statement | CTP | Tioga | 31 min |
| Jun 26, 1:43 PM EDT | Severe Thunderstorm Warning | CTP | Tioga | 62 min |
| Jun 26, 1:51 PM EDT | Special Weather Statement | CTP | Tioga | 39 min |
| Jun 26, 2:17 PM EDT | Special Weather Statement | CTP | Potter | 43 min |
| Jun 26, 2:27 PM EDT | Severe Thunderstorm Warning | CTP | Potter | 48 min |
| Jun 26, 2:40 PM EDT | Severe Thunderstorm Warning | CTP | Sullivan | 65 min |
| Jun 26, 2:59 PM EDT | Special Weather Statement | CTP | Tioga | 46 min |
| Jun 26, 3:11 PM EDT | Special Weather Statement | CTP | Franklin | 34 min |
| Jun 26, 3:16 PM EDT | Areal Flood Advisory | CTP | Tioga | 3 hr |
| Jun 26, 3:40 PM EDT | Special Weather Statement | CTP | Sullivan | 35 min |
| Jun 26, 3:55 PM EDT | Special Weather Statement | CTP | Sullivan | 35 min |
| Jun 26, 4:03 PM EDT | Special Weather Statement | CTP | Cumberland | 27 min |
| Jun 26, 4:06 PM EDT | Special Weather Statement | CTP | Adams | 24 min |
| Jun 26, 4:15 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Lancaster, York | 60 min |
| Jun 26, 4:18 PM EDT | Special Weather Statement | CTP | Cameron | 57 min |
| Jun 26, 4:19 PM EDT | Special Weather Statement | CTP | Franklin | 26 min |
| Jun 26, 4:33 PM EDT | Special Weather Statement | CTP | Columbia, Lycoming | 27 min |
| Jun 26, 4:58 PM EDT | Special Weather Statement | CTP | Columbia | 32 min |
| Jun 26, 5:07 PM EDT | Special Weather Statement | CTP | Montour | 23 min |
| Jun 26, 5:15 PM EDT | Special Weather Statement | CTP | York | 45 min |
| Jun 26, 5:29 PM EDT | Special Weather Statement | CTP | Mifflin | 31 min |
| Jun 26, 5:34 PM EDT | Special Weather Statement | CTP | Union | 26 min |
| Jun 26, 5:38 PM EDT | Special Weather Statement | CTP | York | 37 min |
| Jun 26, 5:43 PM EDT | Severe Thunderstorm Warning | CTP | York | 62 min |
| Jun 26, 6:01 PM EDT | Special Weather Statement | CTP | Northumberland, Union | 44 min |
| Jun 26, 6:19 PM EDT | Special Weather Statement | CTP | Juniata, Mifflin, Perry, Snyder | 26 min |
| Jun 26, 6:24 PM EDT | Special Weather Statement | CTP | Schuylkill | 36 min |
| Jun 26, 6:48 PM EDT | Special Weather Statement | CTP | Bedford | 27 min |
| Jun 26, 6:57 PM EDT | Special Weather Statement | CTP | Lebanon | 33 min |
| Jun 26, 7:02 PM EDT | Special Weather Statement | CTP | Franklin | 43 min |
| Jun 26, 7:45 PM EDT | Special Weather Statement | CTP | Berks | 30 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.